About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 898032, 17 pages
http://dx.doi.org/10.1155/2014/898032
Research Article

Conditional Lie-Bäcklund Symmetries and Reductions of the Nonlinear Diffusion Equations with Source

1Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou 310023, China
2School of Management, Hangzhou Dianzi University, Hangzhou 310018, China

Received 10 October 2013; Revised 16 December 2013; Accepted 25 December 2013; Published 25 February 2014

Academic Editor: Weiguo Rui

Copyright © 2014 Junquan Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junquan Song, Yujian Ye, Danda Zhang, and Jun Zhang, “Conditional Lie-Bäcklund Symmetries and Reductions of the Nonlinear Diffusion Equations with Source,” Abstract and Applied Analysis, vol. 2014, Article ID 898032, 17 pages, 2014. doi:10.1155/2014/898032